Cardinal invariants of bitopological spaces

Ralph D. Kopperman; Paul R. Meyer

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 4, page 374-380
  • ISSN: 0528-2195

How to cite

top

Kopperman, Ralph D., and Meyer, Paul R.. "Cardinal invariants of bitopological spaces." Časopis pro pěstování matematiky 114.4 (1989): 374-380. <http://eudml.org/doc/21758>.

@article{Kopperman1989,
author = {Kopperman, Ralph D., Meyer, Paul R.},
journal = {Časopis pro pěstování matematiky},
keywords = {bitopological spaces; weight; density; cellularity; spread; Lindelöf degree; height; net weight; width; extent; metrization number; uniform weight; Mrówka number; quasiuniform space},
language = {eng},
number = {4},
pages = {374-380},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Cardinal invariants of bitopological spaces},
url = {http://eudml.org/doc/21758},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Kopperman, Ralph D.
AU - Meyer, Paul R.
TI - Cardinal invariants of bitopological spaces
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 4
SP - 374
EP - 380
LA - eng
KW - bitopological spaces; weight; density; cellularity; spread; Lindelöf degree; height; net weight; width; extent; metrization number; uniform weight; Mrówka number; quasiuniform space
UR - http://eudml.org/doc/21758
ER -

References

top
  1. R. Engelking, General Topology, Revised English Translation, PWN, Warsaw, 1977. (1977) Zbl0373.54002MR0500780
  2. P. Fletcher W. Lindgren, Quasi-Uniform Spaces, Lecture Notes in Pure and Applied Mathematics, V. 77, Marcel Dekker, New York 1982. (1982) Zbl0501.54018MR0660063
  3. R. E. Hodel, Extensions of Metгization Theorems to Higher Cardinality, Fund. Math., V. 87(1975), pp. 219-229. (1975) MR0372806
  4. I. Juhasz, Cardinal Functions in Topology, Math. Centeг Tracts, No. 34, Math. Centrum, Amsterdam, 1971. (1971) Zbl0224.54004MR0340021
  5. I. Juhasz, Cardinal Functions in Topology, Ten Years Later, Math. Center Tracts, No. 123, Math. Centrum, Amsteгdam, 1980. (1980) Zbl0479.54001MR0576927
  6. J. C. Kelly, Bitopological Spaces, Proc. London Math. Soc., Ser. 3, V. 13 (1963), pp. 71-89. (1963) Zbl0107.16401MR0143169
  7. R. Kopperman, All Topologies Come from Generalized Metrics, American Mathematical Monthly 95 (1988), pp. 89-97. (1988) Zbl0653.54020MR0935419
  8. R. Kopperman P. R. Meyer, An Internal Characterization of Uniform Weight Topology and its Applications, 31 (1989), 253 - 258. (1989) Zbl0679.54001MR0997492
  9. E. P. Lane, Bitopological Spaces and Quasi-Uniform Spaces, Proc. London Math. Soc., Ser. З, V. 17 (1967), pp. 241-256. (1967) Zbl0152.21101MR0205221
  10. S. Mrowka, Remark on Locally Finite Ѕystems, Bull. Acad. Polon. Ѕci., Cl. III, V. 5 (1957), pp. 129-132. (1957) Zbl0077.36101MR0087083

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.